RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 97, Number 3, Pages 459–479 (Mi tmf1753)  

This article is cited in 1 scientific paper (total in 1 paper)

Evolution of Friedmann universe in the relativistic theory of gravitation based on spaces of constant curvature

E. Yu. Emel'yanov, Yu. V. Chugreev

M. V. Lomonosov Moscow State University

Abstract: A study is made of the evolution of a homogeneous and isotropic universe (Friedmann universe) in the framework of the relativistic theory of gravitation based on a space of arbitrary constant curvature. Six types of possible background space are considered. For four of them, a detailed investigation of the asymptotic solutions of the evolution equations is made. The cosmological scenarios corresponding to different choices of the background space are described.

Full text: PDF file (1617 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 97:3, 1409–1420

Bibliographic databases:

Received: 24.03.1993

Citation: E. Yu. Emel'yanov, Yu. V. Chugreev, “Evolution of Friedmann universe in the relativistic theory of gravitation based on spaces of constant curvature”, TMF, 97:3 (1993), 459–479; Theoret. and Math. Phys., 97:3 (1993), 1409–1420

Citation in format AMSBIB
\Bibitem{EmeChu93}
\by E.~Yu.~Emel'yanov, Yu.~V.~Chugreev
\paper Evolution of Friedmann universe in the relativistic theory of gravitation based on spaces of constant curvature
\jour TMF
\yr 1993
\vol 97
\issue 3
\pages 459--479
\mathnet{http://mi.mathnet.ru/tmf1753}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257883}
\zmath{https://zbmath.org/?q=an:0822.53068}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 97
\issue 3
\pages 1409--1420
\crossref{https://doi.org/10.1007/BF01015772}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL72600012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1753
  • http://mi.mathnet.ru/eng/tmf/v97/i3/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chugreev Yu.V., “Cosmological Constraints on the Graviton Mass in Rtg”, Phys. Part. Nuclei Lett., 14:4 (2017), 539–549  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:223
    Full text:94
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020